Posted by: Desire | 2008/09/01



My 7-year old son is taking a 36mg dosage daily for almost 3 years. In the last week he has become very " insecure"  and struggles to sleep. He hears and sees things, which scares him. For the last 2 nights he has been vomiting, after crying he is too scared to sleep because there' s a " skelm"  under his bed who is going to steal him. He is sleeping in the same room as me and if I should stick out my hand, I' ll touch him. Yet still he is too scared to sleep. Could this be a possible side effect?

Expert's Reply


ADHD Expert

Dear Desire,
If he has been on the same medication at the same dosage for that amount of time, it should not have such a sudden and drastic side effect. I wonder if anything has changed in his diet, at school or within family circumstances. It appears to me that something may be troubling him on an emotional level. However, it may be worthwhile taking him to the practitioner who put him on the medication to have his dosage checked.
Kind regards.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.